Previous |  Up |  Next


Title: Direct product decompositions of pseudo $MV$-algebras (English)
Author: Jakubík, Ján
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 37
Issue: 2
Year: 2001
Pages: 131-142
Summary lang: English
Category: math
Summary: In this paper we deal with the relations between the direct product decompositions of a pseudo $MV$-algebra and the direct product decomposicitons of its underlying lattice. (English)
Keyword: pseudo $MV$-algebra
Keyword: direct product decomposition
MSC: 03G25
MSC: 06D35
idZBL: Zbl 1070.06003
idMR: MR1838410
Date available: 2008-06-16T21:22:04Z
Last updated: 2014-10-21
Stable URL:
Reference: [1] Chajda, I., Halaš, R. and Rachůnek, J.: Ideals and congruences in generalized $MV$-algebras.Demonstratio Math. (to appear). MR 1769414
Reference: [2] Cignoli, R., D’Ottaviano, M. I. and Mundici, D.: Algebraic Foundations of many-valued Reasoning, Trends in Logic, Studia Logica Library Vol. 7.Kluwer Academic Publishers, Dordrecht, 2000. MR 1786097, 10.1007/978-94-015-9480-6
Reference: [3] Dvurečenskij, A., Pulmannová, S.: New Trends in Quantum Structures.Kluwer Academic Publishers, Dordrecht-Boston-London and Ister Science, Bratislava, 2000. MR 1861369
Reference: [4] Dvurečenskij, A.: Pseudo $MV$-algebras are intervals in $\ell $-groups.J. Austral. Math. Soc. (to appear).
Reference: [5] Georgescu, G., Iorgulescu, A.: Pseudo $MV$-algebras: a noncommutative extension of $MV$-algebras.In: The Proceedings of the Fourth International Symposium on Economic Informatics, Bucharest, 6–9 May, Romania, 1999, pp. 961–968. MR 1730100
Reference: [6] Georgescu, G., Iorgulescu, A.: Pseudo $MV$-algebras.Multiple-Valued Logic (a special issue dedicated to Gr. C. Moisil) 6 (2001), 95–135. MR 1817439
Reference: [7] Hashimoto, J.: On direct product decompositions of partially ordered sets.Annals of Math. 54 (1951), 315–318. MR 0043067, 10.2307/1969532
Reference: [8] Jakubík, J.: Direct products of $MV$-algebras.Czechoslovak Math. J. 44 (1994), 725–739.
Reference: [9] Jakubík, J.: Convex chains in a pseudo $MV$-algebra.Czechoslovak Math. J. (to appear). MR 1962003
Reference: [10] Leustean, I.: Local pseudo $MV$-algebras.(submitted). Zbl 0992.06011
Reference: [11] Rachůnek, J.: A non-commutative generalization of $MV$-algebras.Czechoslovak Math. J. (to appear). MR 1905434
Reference: [12] Rachůnek, J.: Prime spectra of non-commutative generalizations of $MV$-algebras.(submitted).


Files Size Format View
ArchMathRetro_037-2001-2_5.pdf 336.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo